# SDR ASOA2013110709369

- Difficulty date: October 16, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST RBL 18 HAS A CRACK INDICATION NOTED AT AFT FLANGE RADIUS APPROX .3 INCHES IN LENGTH 60 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED POST ASSY IAW SRM 51-42-06.  DRILL, LOCATED AND INSTALLED SERVICABLE POST ASSY IAW SRM 51-42-06, & REO 601R-53-41-889.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
